MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK BUMPER INSERT - NEUTRAL; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH MRHK BUMPER INSERT - NEUTRAL; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 6481-2-130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Catalog numbers and lot codes of other devices listed in this report: 64813210, (b)(6) tib ins 10mm xs/s s1/s2, lot: lkt889.64952105, (b)(6) small femoral bushing, lot: lkn670, qty (b)(4).64952115, (b)(6) small axle, lot: ctd59684.64812100, (b)(6) tib rot comp xs-xl, lot: 167613.64812140, (b)(6) tibial sleeve, lot : lkp083.5549-a-130, triathlon sym cone aug sz c, lot: payy1.64952020, (b)(6) dist fem comp sml r 65mm, lot: ljx4l.6630-6-510, duracon s-1 10mm full wedge, lot : dx97sa.64853115, (b)(6) fem stem w/0 body 15x127mm, lot: 238795b.64786615, ti dur reg fluted stem 13x80mm, lot: 0110765.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Patient's right knee was revised.As reported: "pt.Has suffered from a chronic infection of the right-knee following multiple surgeries.Performed an extensive i&d and swapped out some (b)(6) components as per i&d protocol.No complaints filed against the components themselves.".

Brand Name
MRHK BUMPER INSERT - NEUTRAL
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood WD6 3-SJ
UK   WD6 3SJ
2082386500
MDR Report Key14344623
Report Number0002249697-2022-00671
Device Sequence Number6256406
Product Code MBH
UDI-Device Identifier07613327045260
UDI-Public07613327045260
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number6481-2-130
Device Catalogue Number64812130
Device Lot NumberLKY351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age43 YR
Patient SexFemale